美国数学学会期刊
期刊
会议
图书
作者:P. D. Andreev
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (2), pp.193-206AMS
摘要:It is proved that every simply connected Busemann $ G$ $ \mathbb{R}^n$. As a consequence, the well-known conjecture that every Busemann $ G$-spaces of nonpositive curvature.
作者:V. A. Artamonov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (2), pp.207-223AMS
摘要:The semisimple finite-dimensional Hopf algebras are considered all of whose irreducible representations of each dimension exceeding $ 1$ are described, provided this dimension is equal to the order of the group of group-like elements of the dual Hopf algebra. Under some additiona...
作者:A. V. Malyutin
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (2), pp.225-271AMS
摘要:A further development of the theory of pretrees, started by the work of L. Ward, P. Duchet, B. Bowditch, S. Adeleke and P. Neumann, and others, is presented. In particular, a relationship between this theory and the theory of convex structures is established. The shadow topology ...
作者:S. A. Nazarov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (2), pp.273-318AMS
摘要:Full asymptotic expansions are constructed and justified for two series of eigenvalues and the corresponding eigenfunctions of the spectral Steklov problem in a domain with a singular boundary perturbation having the form of a small cavity. The terms of those series are of type $...
作者:B. N. Khabibullin , G. R. Talipova , F. B. Khabibullin
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (2), pp.319-340AMS
摘要:Let $ \sigma >0$ $ B_\sigma ^\infty $ that are bounded on the real axis. Various exact descriptions of uniqueness sequences for the Bernstein spaces $ B_\sigma ^\infty $ and the Poisson and Hilbert transformations. These descriptions lead to completeness criteria for systems of e...
作者:Ya. Shitov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (2), pp.341-350AMS
摘要:The tropical arithmetic operations on $ \mathbb{R}$ $ a\oplus b=\min \{a,b\}$ $ a\otimes b=a+b$ $ S\subset \mathbb{R}^n$ has a finite weak dimension not exceeding $ n$, a polynomial time algorithm is constructed that decides whether $ S$ or not. This result provides a solution of...
作者:N. O. Kotelina , A. B. Pevnyĭ
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (2), pp.351-356AMS
摘要:The Sidel'nikov integral inequality was established in 1974 with a very difficult proof. A discrete version of this inequality was studied by Goethals and Seidel (1979) and by B. B. Venkov (2001). They found certain conditions under which equality occurs in the discrete inequalit...
作者:A. F. Grishin , I. V. Poedintseva
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (3), pp.357-409AMS
摘要:A new method is suggested for obtaining Abel and Tauberian Theorems for integrals of the form $ \int _0^\infty K\big (\frac {t}{r}\big )\,d\mu (t)$ $ (0,\infty )$. With the use of these results and a stronger version (also proved in the paper) of Karleman's well-known analytic co...
作者:M. I. Belishev , A. L. Pestov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (3), pp.411-440AMS
摘要:The evolution of the dynamical system in question is described by the wave equation $ \rho u_{tt}-(\gamma u_{x}) _{x}+Au_{x}+Bu=0$, $ t>0$ and the Dirichlet boundary control at $ x=0$, $ \gamma $, $ B$-matrix-valued functions of $ x$ $ \rho =\mathrm {diag}\{\rho _1, \rho _2\}$ $ ...
作者:H. Goda , H. Matsuda , A. Pajitnov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2015, Vol.26 (3), pp.441-461AMS
摘要:The work of Donaldson and Mark made the structure of the Seiberg-Witten invariant of 3-manifolds clear. It corresponds to certain torsion type invariants counting flow lines and closed orbits of a gradient flow of a circle-valued Morse map on a 3-manifold. In the paper, these inv...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×